Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal=Weight Gain Hair Loss? Great.... Emme

Posted by Leighwit on May 17, 2002, at 17:10:30

In reply to Re: Lamictal=Weight Gain Hair Loss? Great.... Leighwit, posted by Emme on May 17, 2002, at 15:33:05

> Hi there.
>
> I personally haven't gained weight on the stuff. I think my PMS bloating may be worse, or I may just be having a bad couple of months (I hope). But the number on the scale is the same so far.
> Emme


Thanks Emme. The fact that you haven't gain any pounds gives me hope. I realize I'm looking for purely anecdotal evidence, but I simply do not trust study statistics when they're sponsored by the patent owners. I doubt very many Celexa users think the statistics on Celexa and weight gain are credible, for example.

If I know that at least "some" people here are taking or have taken Lamictal without weight gain, it'll make me "feel" better about giving it a try.

Thanks again,
Laurie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Leighwit thread:106786
URL: http://www.dr-bob.org/babble/20020517/msgs/106812.html